Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Cheung, Ka Chun
2009.
Applications of conditional comonotonicity to some optimization problems.
Insurance: Mathematics and Economics,
Vol. 45,
Issue. 1,
p.
89.
Deelstra, Griselda
Dhaene, Jan
and
Vanmaele, Michèle
2011.
Advanced Mathematical Methods for Finance.
p.
155.
Hua, Lei
and
Joe, Harry
2012.
Tail comonotonicity: Properties, constructions, and asymptotic additivity of risk measures.
Insurance: Mathematics and Economics,
Vol. 51,
Issue. 2,
p.
492.
Cheung, Ka Chun
and
Vanduffel, Steven
2013.
Bounds for sums of random variables when the marginal distributions and the variance of the sum are given.
Scandinavian Actuarial Journal,
Vol. 2013,
Issue. 2,
p.
103.
Cheung, K.C.
Rong, Yian
and
Yam, S.C.P.
2014.
Borch’s Theorem from the perspective of comonotonicity.
Insurance: Mathematics and Economics,
Vol. 54,
Issue. ,
p.
144.
Dhaene, Jan
Kukush, Alexander
and
Linders, Daniil
2018.
Comonotonic Asset Prices in Arbitrage-Free Markets.
SSRN Electronic Journal ,